EconPapers    
Economics at your fingertips  
 

Optimal Lower Generalized Logarithmic Mean Bound for the Seiffert Mean

Ying-Qing Song, Wei-Mao Qian, Yun-Liang Jiang and Yu-Ming Chu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We present the greatest value p such that the inequality P(a, b) > Lp(a, b) holds for all a, b > 0 with a ≠ b, where P(a, b) and Lp(a, b) denote the Seiffert and pth generalized logarithmic means of a and b, respectively.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/273653

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:273653

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:273653